Differential and Integral Equations

Prescribing integral curvature equation

Meijun Zhu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we define new curvature functions on $\mathbb{S}^n$ via integral operators. For certain even orders, these curvature functions are equivalent to the classic curvature functions defined via differential operators, but not for all even orders. Existence result for antipodally symmetric prescribed curvature functions on $\mathbb{S}^n$ is obtained. As a corollary, the existence of a conformal metric for an antipodally symmetric prescribed $Q-$curvature functions on $\mathbb{S}^3$ is proved. Curvature functions on general compact manifolds as well as the conformal covariance property for the corresponding integral operator are also addressed.

Article information

Differential Integral Equations, Volume 29, Number 9/10 (2016), 889-904.

First available in Project Euclid: 14 June 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations 58J05: Elliptic equations on manifolds, general theory [See also 35-XX]


Zhu, Meijun. Prescribing integral curvature equation. Differential Integral Equations 29 (2016), no. 9/10, 889--904. https://projecteuclid.org/euclid.die/1465912608

Export citation